Title: Existence Results for Some Nonlinear Functional-Integral Equations in Banach Algebra with Applications
Author(s): Lakshmi Narayan Mishra, H. M. Srivastava, Mausumi Sen
Pages: 1-10
Cite as:
Lakshmi Narayan Mishra, H. M. Srivastava, Mausumi Sen, Existence Results for Some Nonlinear Functional-Integral Equations in Banach Algebra with Applications, Int. J. Anal. Appl., 11 (1) (2016), 1-10.


In the present manuscript, we prove some results concerning the existence of solutions for some nonlinear functional-integral equations which contains various integral and functional equations that considered in nonlinear analysis and its applications. By utilizing the techniques of noncompactness measures, we operate the fixed point theorems such as Darbo's theorem in Banach algebra concerning the estimate on the solutions. The results obtained in this paper extend and improve essentially some known results in the recent literature. We also provide an example of nonlinear functional-integral equation to show the ability of our main result.

Full Text: PDF



  1. R.P. Agarwal, N. Hussain, M.A. Taoudi, Fixed point theorems in ordered Banach spaces and applications to nonlinear integral equations, Abstr. Appl. Anal. 2012 (2012), Article ID 245872. Google Scholar

  2. R.P. Agarwal, D. O’Regan, P.J.Y. Wong, Positive Solutions of Differential, Difference and Integral Equations, Kluwer Academic, Dordrecht, 1999. Google Scholar

  3. G. Anichini, G. Conti, Existence of solutions of some quadratic integral equations, Opuscula Math. 28 (4) (2008), 433-440. Google Scholar

  4. J. Bana´s, A. Chlebowicz, On existence of integrable solutions of a functional integral equation under Carathéodory conditions, Nonlinear Anal. 70 (9) (2009), 3172-3179. Google Scholar

  5. J. Bana´s, K. Goebel, Measures of Noncompactness in Banach Spaces, Lecture Notes in Pure and Applied Mathematics, vol. 60, Marcel Dekker, New York, 1980. Google Scholar

  6. J. Bana´s, M. Lecko, Fixed points of the product of operators in Banach algebra, Panamer. Math. J. 12 (2) (2002), 101-109. Google Scholar

  7. J. Bana´s, M. Mursaleen, Sequence Spaces and Measures of Noncompactness with Applications to Differential and Integral Equations, Springer, New York, 2014. Google Scholar

  8. J. Bana´s, B. Rzepka, An application of a measure of noncompactness in the study of asymptotic stability, Appl. Math. Lett. 16 (1) (2003), 1-6. Google Scholar

  9. J. Bana´s, B. Rzepka, On existence and asymptotic stability of solutions of a nonlinear integral equation, J. Math. Anal. Appl. 284 (1) (2003), 165-173. Google Scholar

  10. J. Bana´s, B. Rzepka, On local attractivity and asymptotic stability of solutions of a quadratic Volterra integral equation, Appl. Math. Comput. 213 (1) (2009), 102-111. Google Scholar

  11. J. Bana´s, K. Sadarangani, Solutions of some functional-integral equations in Banach algebra, Math. Comput. Modelling 38 (2003), 245-250. Google Scholar

  12. V.C. Boffi, G. Spiga, An equation of hammerstein type arising in particle transport theory, J. Math. Phys. 24 (6) (1983), 1625-1629. Google Scholar

  13. T.A. Burton, B. Zhang, Fixed point and stability of an integral equation: nonuniqueness, Appl. Math. Lett. 17 (7) (2004), 839-846. Google Scholar

  14. S. Chandrasekhar, Radiative Transfer, Oxford Univ Press, London, 1950. Google Scholar

  15. C. Corduneanu, Integral Equations and Applications, Cambridge University Press, New York, 1990. Google Scholar

  16. G. Darbo, Punti uniti in trasformazioni a codominio non compatto, Rend. Sem. Mat. Univ. Padova 24 (1955), 84-92. Google Scholar

  17. M.A. Darwish, K. Sadarangani, Nondecreasing solutions of a quadratic Abel equation with supremum in the kernel, Appl. Math. Comput. 219 (14) (2013), 7830-7836. Google Scholar

  18. Deepmala, H.K. Pathak, A study on some problems on existence of solutions for nonlinear functional-integral equations, Acta Math. Sci. 33 (5) (2013), 1305-1313. Google Scholar

  19. K. Deimling, Nonlinear Functional Analysis, Springer-Verlag, New York, 1985. Google Scholar

  20. B. C. Dhage, On α-condensing mappings in Banach algebras, Math. Student 63 (1994), 146-152. Google Scholar

  21. D. Guo, V. Lakshmikantham, X.Z. Liu, Nonlinear Integral Equations in Abstract Spaces, Kluwer, Dordrecht, 1996. Google Scholar

  22. S. Hu, M. Khavani, W. Zhuang, Integral equations arising in the kinetic theory of gases, Appl. Anal. 34 (1989), 261-266. Google Scholar

  23. X.L. Hu, J.R. Yan, The global attractivity and asymptotic stability of solution of a nonlinear integral equation, J. Math. Anal. Appl. 321 (1) (2006), 147-156. Google Scholar

  24. C.T. Kelly, Approximation of solutions of some quadratic integral equations in transport theory, J. Integral Equations 4 (3) (1982), 221-237. Google Scholar

  25. A.A. Kilbas, H.M. Srivastava, J.J. Trujillo, Theory and Applications of Fractional Differential Equations, North-Holland Mathematical Studies, vol. 204, Elsevier (North-Holland) Science Publishers, Amsterdam, London and New York, 2006. Google Scholar

  26. Z. Liu, S.M. Kang, Existence and asymptotic stability of solutions to a functional-integral equation, Taiwanese J. Math. 11 (1) (2007), 187-196. Google Scholar

  27. Z. Liu, S.M. Kang, Existence of monotone solutions for a nonlinear quadratic integral equation of Volterra type, Rocky Mountain J. Math. 37 (6) (2007), 1971-1980. Google Scholar

  28. K. Maleknejad, R. Mollapourasl, K. Nouri, Study on existence of solutions for some nonlinear functional integral equations, Nonlinear Anal. 69 (8) (2008), 2582-2588. Google Scholar

  29. K. Maleknejad, K. Nouri, R. Mollapourasl, Existence of solutions for some nonlinear integral equations, Commun. Nonlinear Sci. Numer. Simul. 14 (6) (2009), 2559-2564. Google Scholar

  30. K. Maleknejad, K. Nouri, R. Mollapourasl, Investigation on the existence of solutions for some nonlinear-functional integral equations, Nonlinear Anal. 71 (12) (2009), e1575-e1578. Google Scholar

  31. L.N. Mishra, R.P. Agarwal, M. Sen, Solvability and asymptotic behavior for some nonlinear quadratic integral equation involving Erdélyi-Kober fractional integrals on the unbounded interval, Progr. Fract. Differ. Appl. In press. Google Scholar

  32. L.N. Mishra, M. Sen, On the concept of existence and local attractivity of solutions for some quadratic Volterra integral equation of fractional order, Appl. Math. Comput. 285 (2016) 174-183. Google Scholar

  33. L.N. Mishra, M. Sen, R.N. Mohapatra, On existence theorems for some generalized nonlinear functional-integral equations with applications, Filomat, in press. Google Scholar

  34. D. O’Regan, Existence results for nonlinear integral equations, J. Math. Anal. Appl. 192 (3) (1995), 705-726. Google Scholar

  35. D. O’Regan, M. Meehan, Existence Theory for Nonlinear Integral and Integrodifferential Equations, Kluwer, Dordrecht, 1998. Google Scholar

  36. H.K. Pathak, Deepmala, Remarks on some fixed point theorems of Dhage, Appl. Math. Lett. 25 (11) (2012), 1969-1975. Google Scholar

  37. P.P. Zabrejko, A.I. Koshelev, M.A. Krasnosel’skii, S.G. Mikhlin, L.S. Rakovshchik, V.J. Stetsenko, Integral Equations, Noordhoff, Leyden, 1975. Google Scholar


Copyright © 2020 IJAA, unless otherwise stated.